# SDR SWAA2023122123884

- Difficulty date: November 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER BULKHEAD IS CRACKED AT BS 663; WL 149; LBL 31.83+1 (MARKED)<[01] CRACKED VAPOR BARRIER AT BS 663; WL 149; LBL 31.83+1 WAS REPAIRED IAW SRM 51-70-05-2R-10.;[02] CORRECTION TO ITEM #1. REFERENCE SHOULD BE SRM 51-70-04-2R-10.;[03] JOB COMPLETE.
